Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 75, Number 1

All articles in this issue are freely accessible.

Artinian skew group rings
Jae Keol Park.
Proc. Amer. Math. Soc. 75 (1979), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529201
Simple near-ring centralizers of finite rings
Carlton J. Maxson and Kirby C. Smith.
Proc. Amer. Math. Soc. 75 (1979), 8-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529202
The Jacobson radical of the group algebra of a finite group
Surinder Singh Bedi.
Proc. Amer. Math. Soc. 75 (1979), 13-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529203
Finite number of double cosets in a free product with amalgamation
Dragomir Ž. Djoković.
Proc. Amer. Math. Soc. 75 (1979), 19-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529204
Monomial space curves in $A^{3}$ as set-theoretic complete intersections
H. Bresinsky.
Proc. Amer. Math. Soc. 75 (1979), 23-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529205
Remarks on the asymptotic behavior of solutions to damped evolution equations in Hilbert space
Frederick Bloom.
Proc. Amer. Math. Soc. 75 (1979), 25-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529206
On Fuglede’s theorem and operator topologies
Donald D. Rogers.
Proc. Amer. Math. Soc. 75 (1979), 32-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529207
Amenability of function spaces on thick subsemigroups
H. D. Junghenn.
Proc. Amer. Math. Soc. 75 (1979), 37-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529208
Rotund complex normed linear spaces
P. R. Beesack, E. Hughes and M. Ortel.
Proc. Amer. Math. Soc. 75 (1979), 42-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529209
An extremal property of the Bloch space
Lee A. Rubel and Richard M. Timoney.
Proc. Amer. Math. Soc. 75 (1979), 45-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529210
On the norm of the canonical projection of $E^{∗∗∗} $ onto $E^{\perp}$
Jerry Johnson and John Wolfe.
Proc. Amer. Math. Soc. 75 (1979), 50-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529211
Hyperinvariant subspaces of $C_{11}$ contractions
Pei Yuan Wu.
Proc. Amer. Math. Soc. 75 (1979), 53-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529212
A characterization of maximally almost periodic groups
Ter Jenq Huang.
Proc. Amer. Math. Soc. 75 (1979), 59-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529213
The cardinality of quasiconformally nonequivalent topological $3$-balls with flat boundaries is $\mathfrak{c}$
Raimo Näkki.
Proc. Amer. Math. Soc. 75 (1979), 63-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529214
Criteria for functions to be of Hardy class $H^{p}$
Shinji Yamashita.
Proc. Amer. Math. Soc. 75 (1979), 69-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529215
Unique ergodicity for certain random translations
Benton Jamison and Robert Sine.
Proc. Amer. Math. Soc. 75 (1979), 73-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529216
Measures whose integral transforms are pluriharmonic
Clinton Kolaski.
Proc. Amer. Math. Soc. 75 (1979), 75-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529217
The unified approach to spectral analysis. II
R. Weder.
Proc. Amer. Math. Soc. 75 (1979), 81-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529218
On two questions of Halmos concerning subspace lattices
W. E. Longstaff and Peter Rosenthal.
Proc. Amer. Math. Soc. 75 (1979), 85-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529219
Packing and covering by translates of certain nonconvex bodies
Hugh Everett and Dean Hickerson.
Proc. Amer. Math. Soc. 75 (1979), 87-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529220
Open nonnegatively curved $3$-manifolds with a point of positive curvature
Doug Elerath.
Proc. Amer. Math. Soc. 75 (1979), 92-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529221
The Ahlfors estimate
John Erik Fornæss.
Proc. Amer. Math. Soc. 75 (1979), 95-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529222
On the fundamental groups of negatively curved manifolds with finite volume
Midori S. Goto.
Proc. Amer. Math. Soc. 75 (1979), 99-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529223
Lower bounds on Herbrand’s theorem
R. Statman.
Proc. Amer. Math. Soc. 75 (1979), 104-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529224
Martingale representation in uniformly convex spaces
D. Landers and L. Rogge.
Proc. Amer. Math. Soc. 75 (1979), 108-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530761
On recurrent random walks on abelian semigroups
Göran Högnäs.
Proc. Amer. Math. Soc. 75 (1979), 111-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529225
Complete bases and Wallman realcompactifications
Jose L. Blasco.
Proc. Amer. Math. Soc. 75 (1979), 114-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529226
Homeomorphisms of a surface which act trivially on homology
Dennis L. Johnson.
Proc. Amer. Math. Soc. 75 (1979), 119-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529227
Hyperspaces homeomorphic to Hilbert space
D. W. Curtis.
Proc. Amer. Math. Soc. 75 (1979), 126-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529228
On nontrivial characteristic classes of contact foliations
Wei Lung Ting.
Proc. Amer. Math. Soc. 75 (1979), 131-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529229
The rigidity problem for stable spaces
Donald W. Kahn.
Proc. Amer. Math. Soc. 75 (1979), 139-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529230
A $G$-signature theorem for $V$-manifolds
Chao Chu Liang.
Proc. Amer. Math. Soc. 75 (1979), 145-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529231
Some maximal topologies which are QHC
Douglas E. Cameron.
Proc. Amer. Math. Soc. 75 (1979), 149-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529232
A theorem on extending representations
Raymond C. Fabec.
Proc. Amer. Math. Soc. 75 (1979), 157-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529233
The real Brauer group of a finite CW-complex
Elisabetta Strickland.
Proc. Amer. Math. Soc. 75 (1979), 163-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529234
Anosov does not imply infinitesimally ergodic
R. C. Swanson and Carmen Chicone.
Proc. Amer. Math. Soc. 75 (1979), 169-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529235
A nonshrinkable decomposition of $S^{n}$ determined by a null sequence of cellular sets
Robert J. Daverman.
Proc. Amer. Math. Soc. 75 (1979), 171-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529236
Embedding phenomena based upon decomposition theory: wild Cantor sets satisfying strong homogeneity properties
Robert J. Daverman.
Proc. Amer. Math. Soc. 75 (1979), 177-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529237
Embedding phenomena based upon decomposition theory: an unusual cellular $2$-cell
Robert J. Daverman.
Proc. Amer. Math. Soc. 75 (1979), 183-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529238
An intersection result for tensor products of $C^{∗} $-algebras
Tadasi Huruya.
Proc. Amer. Math. Soc. 75 (1979), 186-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529239
A short proof of Kowalsky’s hedgehog theorem
Mary Anne Swardson.
Proc. Amer. Math. Soc. 75 (1979), 188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 529240